# SDR DYCR0596101

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Filed by: Lane Aviation Corp, repair station DYCR407D
- Aircraft: N173QS
- Make and model: Cessna 172R
- Aircraft serial: 17280460
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Part serial: 70198509
- Condition: Misoverhauled
- Location: Engine
- Part time: 4,017 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

A STUDENT PILOT WITH AN INSTRUCTOR ON BOARD WERE PRACTICING STALLS WHEN THE ENGINE CUT OFF, THEY WERE ABLE TO RESTART THE ENGINE WITHOUT FURTHER INCIDENT. DURING THE SAME FLIGHT, WHILE ON APPROACH FOR LANDING THE ENGINE CUT OFF AGAIN. THE STUDENT AND THE INSTRUCTOR WERE ABLE TO LAND THE AIRCRAFT ON THE RUNWAY WITHOUT INCIDENT. IN BOTH CASES THE PROPELLER WAS WINDMILLING. THE AIRCRAFT WAS TOWED TO MAINTENANCE FROM THE RUNWAY. MAINTENANCE CHECKED FUEL SYSTEM FOR FOD, LEAKS, CHECKED RIGGING AND COMPLIED WITH AD 2001-06-17. MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM ON THE GROUND. FUEL SERVO WAS STILL SUSPECT AFTER READING OTHER SDR'S ON LIKE MODEL AIRCRAFT WITH SIMILAR PROBLEMS SO SERVO WAS REMOVED AND SENT TO A
